G. Alessandrini, E. Beretta, E. Rosset, and S. Vessella, Optimal stability for inverse elliptic boundary value problems with unknown boundaries, Ann. Scuola Norm. Sup. Pisa Cl. Sci, vol.29, issue.44, pp.755-806, 2000.

G. Alessandrini, L. Rondi, E. Rosset, and S. Vessella, The stability for the Cauchy problem for elliptic equations, Inverse Problems, vol.25, issue.12, pp.123004-123051, 2009.
DOI : 10.1088/0266-5611/25/12/123004

G. Alessandrini and E. Sincich, Detecting nonlinear corrosion by electrostatic measurements, Applicable Analysis, vol.46, issue.1-3, pp.107-128, 2006.
DOI : 10.1112/blms/26.4.353

L. Baffico, C. Grandmont, and B. Maury, MULTISCALE MODELING OF THE RESPIRATORY TRACT, Mathematical Models and Methods in Applied Sciences, vol.20, issue.01, pp.59-93, 2010.
DOI : 10.1142/S0218202510004155

A. Ballerini, Stable determination of an immersed body in a stationary Stokes fluid, Inverse Problems, vol.26, issue.12, p.125015, 2010.
DOI : 10.1088/0266-5611/26/12/125015

M. Bellassoued, J. Cheng, and M. Choulli, Stability estimate for an inverse boundary coefficient problem in thermal imaging, Journal of Mathematical Analysis and Applications, vol.343, issue.1, pp.328-336, 2008.
DOI : 10.1016/j.jmaa.2008.01.066

M. Bellassoued, M. Choulli, and A. Jbalia, Stability of the determination of the surface impedance of an obstacle from the scattering???amplitude, Mathematical Methods in the Applied Sciences, vol.12, issue.11, pp.2429-2448, 2013.
DOI : 10.1002/mma.2762

URL : https://hal.archives-ouvertes.fr/hal-00659032

M. Boulakia, A. Egloffe, and C. Grandmont, Stability estimates for a Robin coefficient in the two-dimensional Stokes system, Mathematical Control and Related Fields, vol.3, issue.1, pp.21-49, 2013.
DOI : 10.3934/mcrf.2013.3.21

URL : https://hal.archives-ouvertes.fr/hal-00582559

M. Boulakia, A. Egloffe, and C. Grandmont, Stability estimates for the unique continuation property of the Stokes system and for an inverse boundary coefficient problem, Inverse Problems, vol.29, issue.11, p.29115001, 2013.
DOI : 10.1088/0266-5611/29/11/115001

L. Bourgeois and J. Dardé, About stability and regularization of ill-posed elliptic Cauchy problems: the case of Lipschitz domains, Applicable Analysis, vol.18, issue.11, pp.1745-1768, 2010.
DOI : 10.1002/nme.1620080408

URL : https://hal.archives-ouvertes.fr/hal-00849579

F. Boyer and P. Fabrie, Éléments d'analyse pour l'étude de quelques modèles d'écoulements de fluides visqueux incompressibles, ) [Mathematics & Applications, 2006.
DOI : 10.1007/3-540-29819-3

S. Chaabane, I. Fellah, M. Jaoua, and J. Leblond, Logarithmic stability estimates for a Robin coefficient in two-dimensional Laplace inverse problems, Inverse Problems, vol.20, issue.1, pp.47-59, 2004.
DOI : 10.1088/0266-5611/20/1/003

A. Egloffe, Étude de quelques problèmes inverses pour le système de Stokes. Application aux poumons, 2012.

C. Fabre and G. Lebeau, Prolongement Unique Des Solutions, Communications in Partial Differential Equations, vol.29, issue.1, pp.573-596, 1996.
DOI : 10.1080/03605309608821198

A. V. Fursikov, O. Yu, and . Imanuvilov, Controllability of evolution equations, Lecture Notes Series. Seoul National University Research Institute of Mathematics Global Analysis Research Center, vol.34, 1996.

D. Gilbarg and N. Trudinger, Elliptic partial differential equations of second order, Classics in Mathematics, 2001.

D. Gilbarg and N. S. Trudinger, Elliptic partial differential equations of second order, of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, 1983.

L. Hörmander, The analysis of linear partial differential operators. III, of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, 1985.

M. Ignatova and I. Kukavica, Strong Unique Continuation for the Navier???Stokes Equation with Non-Analytic Forcing, Journal of Dynamics and Differential Equations, vol.66, issue.1, pp.1-15, 2013.
DOI : 10.1007/s10884-012-9282-1

J. , L. Rousseau, and G. Lebeau, On Carleman estimates for elliptic and parabolic operators. Applications to unique continuation and control of parabolic equations, ESAIM Control Optim. Calc. Var, vol.18, issue.3, pp.712-747, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00351736

G. Lebeau and L. Robbiano, Contr??le Exact De L??quation De La Chaleur, Communications in Partial Differential Equations, vol.52, issue.1-2, pp.335-356, 1995.
DOI : 10.1016/0022-0396(87)90043-X

C. Lin, G. Uhlmann, and J. Wang, Optimal three-ball inequalities and quantitative uniqueness for the Stokes system, Discrete and Continuous Dynamical Systems, vol.28, issue.3, pp.1273-1290, 2010.
DOI : 10.3934/dcds.2010.28.1273

K. Phung, Remarques sur l'observabilité pour l'équation de laplace. ESAIM: Control, Optimisation and Calculus of Variations, pp.621-635, 2003.
DOI : 10.1051/cocv:2003030

URL : http://archive.numdam.org/article/COCV_2003__9__621_0.pdf

A. Quarteroni and A. Veneziani, Analysis of a Geometrical Multiscale Model Based on the Coupling of ODE and PDE for Blood Flow Simulations, Multiscale Modeling & Simulation, vol.1, issue.2, pp.173-195, 2003.
DOI : 10.1137/S1540345902408482

L. Robbiano, Th??or??me d'unicit?? adapt?? au contr??le des solutions des probl??mes hyperboliques, Communications in Partial Differential Equations, vol.5, issue.4-5, pp.789-800, 1991.
DOI : 10.1080/03605309108820778

I. E. Vignon-clementel, C. A. Figueroa, K. E. Jansen, and C. A. Taylor, Outflow boundary conditions for three-dimensional finite element modeling of blood flow and pressure in arteries, Computer Methods in Applied Mechanics and Engineering, vol.195, issue.29-32, pp.29-323776, 2006.
DOI : 10.1016/j.cma.2005.04.014

M. Yamamoto, Carleman estimates for parabolic equations and applications, Inverse Problems, vol.25, issue.12, 2009.
DOI : 10.1088/0266-5611/25/12/123013